MAUDE Adverse Event Report: SURE-T PARADIGM; CONTACT DETACH G29 46/6 PCC

SURE-T PARADIGM; CONTACT DETACH G29 46/6 PCC
Model Number MMT-862
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).It was reported that the infusion set's tubing detached at the quick release.The patient noticed the insulin out of the tubing after changing the set.This issue occurred with two infusion sets.No further information available.

Brand Name
SURE-T PARADIGM
Common Device Name
CONTACT DETACH G29 46/6 PCC
MDR Report Key10565213
Report Number3003442380-2020-00385
Device Sequence Number11464042
Product Code FPA
UDI-Device Identifier05705244005495
UDI-Public05705244005495
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/01/2022
Device Model NumberMMT-862
Device Lot Number5295169
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2020
Initial Report FDA Received Date09/22/2020
Patient Sequence Number1